# SDR CALA2012021300095

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 45,846 hours, 15,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REF EA 5310-04716 REV C OP1 CRACK INDICATION FOUND FRAME 747R BOTH MID AND HIGH FREQ INBD FASTENER NOT EXTENDING INTO THE RADIUS.  REMOVED DAMAGED AREA FABRICATED REPAIR PARTS AND INSTALLED PARTS AS PER EA 5310-04716 REV C.
